# SDR YENA2022021600062

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 004
- Aircraft time: 41,623 hours, 27,035 cycles
- System (JASC): 7600 · Engine Controls
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 1052, RSW-HPN. ENG 1 SPOOLED DOWN TO UNDER 50% N1 DURING CRZ FLT. LP VIBE 1.4, NO OTHER INDICATIONS. ENG 1 SPOOLED BACK UP AFTER 5 SECONDS TL'S DID NOT MOVE.; VERIFIED EEC SOFTWARE IAW AMM 76-00-00-050-004. CHECK CMC FOR FAULT EXCEEDANCES NO FAULTS FOUND PER FIM 72-00-00 810-022 . R&R EEC AS PRECAUTIONARY REF LOG PAGE 3204099 ITEM 1. ACCOMPLISHED # 1 ENG HIGH POWER ASSURANCE IAW CMM 72-00-00-760-047 TEST OK. NO FAULTS NOTED. ALL ENG PARAMETERS NORMAL
